Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red eyes after using meth?

hi, i have really red eyes but only on the inside, in both eyes and a little sore to close and open. i was wondering if this could be linked to the use of meth?
Asked On : Fri, 6 Aug 2010
Answers:  2 Views:  1837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
Yea, it can. Especially if you stay up for longer periods of time than you are used to. Your eyes are like any other part of your body, they need to rest, and may become tired, over used, strained, etc. You may also experience slight swelling of the eyelids. You could try a cold compress, (a bag of ice wrapped in a towel, a chemical cold compress, frozen spoon, or frozen spa mask) applied over the eyes, it may reduce the inflamation and possibly make you more comfortabe, however- do not place anything extremly cold directly on your eyes, and if you experience more than very mild discomfort, stop doing it.
Answered: Mon, 28 Mar 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi Tom,

welcome to HCM.

Yes red eye could be related to use of Meth.

But it would be a better idea to consult an ophthalmologist and let him examine the eye.

There are numerous causes of red eye and it is a major topic of discussion among eye surgeons. Before blaming it on meth, get a opinion from an eye specialist.

Wish you all the best.
Dr. P. Mahesh
Answered: Sun, 9 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions